# SDR AT0500017

- Difficulty date: May 22, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Engine: Rroyce BR700715A130
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AT FL 290, ENGINE LT SURGE APPEARED ON EAD.  LOST OIL PRESSURE ON LEFT ENGINE; LOUD BANG PRECEEDED THESE TWO ALERTS FOLLOWED QRH PROCEDURES AND SHUT DOWN ENGINE.  REMOVED AND REPLACED NR 11 ENGINE REF TASK CARD 603, OPS CHECK GOOD OK FOR SERVICE.
